# SDR V0XR201104060015

- Difficulty date: April 6, 2011
- Submitted: April 11, 2011
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N810HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 231
- Aircraft time: 24,195 hours, 21,948 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Angle
- Part number: 14567034001
- Condition: Broken
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(V0XR) LT LOWER NR 4 WING FAIRING ATTACHMENT ANGLE IS BROKEN.  REMOVED AND REPLACED ANGLE. W/C 5064
